Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammy1

oxytetracycline

heeelo:)

ive been on oxytetracycline for nearly two weeks now...

i havent had any huuuge spots

but loads of little spots have appeared like under the skin places i never had spots before and my face has got lot redder

jus wondrin if this is normal and if they will clear up?

also the eye area of skin is reeeely dry and sore:-(

xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×